# SDR SWAA2025050265813

- Difficulty date: April 30, 2025
- Submitted: May 2, 2025
- Operation: Air carrier
- Aircraft: N8720L
- Make and model: Boeing 737-8
- Aircraft serial: 42547
- Aircraft time: 14,774 hours, 6,835 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD JUMPSEAT INBD FLASHLIGHT INOP DUE TO COMPARTMENT DOOR ON MEL CLEAR WHEN MEL 25-28-01A IS CLEARED<[01] OK TO CONTINUE ON MEL 25-64-02 SP1B;[02] 1. EDWARD PANNELL (TECHNICIAN); 30-APR-2025 00:24 UTC CANCEL CORRECTIVE ACTION OK TO CONTINUE ON MEL 25-64-02A SP1B;[03] REF LP 648573E TTG8Q0104QUS; R&R COMPARTMENT LATCH. PERFORMED FLASHLIGHT CHECK LIGHT REF AMM 25-64-00 .OPS CHECK GOOD
